Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on common index divisors


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 3 (1952), 688-692
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0050627-4
MathSciNet review: 0050627
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Bachmann, Allgemeine Arithmetik der Zahlenkörper, Leipzig, 1905.
  • [2] -, Die Lehre von der Kreisteilung, Leipzig and Berlin, 1921.
  • [3] L. Carlitz, On abelian fields, Trans. Amer. Math. Soc. vol. 35 (1933) pp. 122-136. MR 1501675
  • [4] R. Dedekind, Sur la théorie des nombres complexes idéaux, Gesammelte Mathematische Werke, vol. 1, Braunschweig, 1930, pp. 233-235.
  • [5] R. Fueter, Synthetische Zahlentheorie, Berlin and Leipzig, 1925.
  • [6] Emma Lehmer, The quintic character of 2 and 3, Duke Math. J. vol. 18 (1951) pp. 11-18. MR 0040338 (12:677a)
  • [7] E. v. Zylinski, Zur Theorie der ausserwesentliche Diskriminantenteiler algebraischer Körper, Math. Ann. vol. 73 (1913) pp. 273-274. MR 1511731

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0050627-4
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society